# SDR UPS804632

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION AT FS 1000 L31 LT AND L31 RT.  AFTER CORROSION REMOVAL, FRAME CAP WAS FOUND TO BE OUT OF LIMITS.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT CAP IAW SRM 51-1-8 AND 51-1-20.
